# SDR ASAA2018031323881

- Difficulty date: March 13, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 40,224 hours, 11,908 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Control Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ON TAXI OUT.  LIGHT EXTINGUISHED WITH RESET.  ACFT GROUNDED.   ACCOMPLISHED THE LT AND RT PZTC BITE WITH NO FAULTS NOTED IAW AMM 21-61-00. ACCOMPLISHED AN EVALUATION IAW FIM 21-62 / 842,  CONTROL CABIN ZONE TEMP LIGHT REMAINS EXTINGUISHED, FAULT IS INTERMITTENT WITH NO HISTORY LAST 30 DAYS.
